Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My friend has Systemic lupus erythematosus and is on steroids. How can she stop the steroids ?

Hi, my friend had problem of SLE(some red spots).This spots is to appear on her legs.After many treatments doctor adviced her to take steroids(wsylon).This is 10 years back.intially dose was 20 mg then 10mg and now she is taking 5mg regularly.Other than this she is normal.If there is extreme pain in her leg she takes 1 pain killer nice.If she stops wyslon she gets pain in her body,feels tired.she is married now.Will she have problem in conceiving.And if she conceives will the baby be normal.How can she stop this medicine.?please help. Age:29 weight:47 gender:Female
Asked On : Sat, 20 Aug 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
It is very difficult to say if she in particular will hav trouble conceiving but yes patients with sle can have a complication during pregnancy but some do fare well if she is following up with doctors regulary
She is on the right track of treatment, she should not stop wyselone on her own
Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor